| Model Number |
305C225 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
07/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 8 years and 1 month post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve due to stenosis and increased gradients.No additional adverse patient effects were reported.